PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 154 | 2 | 203-205
Tytuł artykułu

A strongly non-Ramsey uncountable graph

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is consistent that there exists a graph X of cardinality $ℵ_1$ such that every graph has an edge coloring with $ℵ_1$ colors in which the induced copies of X (if there are any) are totally multicolored (get all possible colors).
Słowa kluczowe
Rocznik
Tom
154
Numer
2
Strony
203-205
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-08-14
poprawiono
1996-11-03
Twórcy
  • Department of Computer Science, Eötvös University, Múzeum krt. 6-8, 1088 Budapest, Hungary, kope@cs.elte.hu
Bibliografia
  • [1] P. Erdős, A. Hajnal, A. Máté and R. Rado, Combinatorial Set Theory: Partition Relation for Cardinals, North-Holland, 1984.
  • [2] A. Hajnal and P. Komjáth, Embedding graphs into colored graphs, Trans. Amer. Math. Soc. 307 (1988), 395-409; corrigendum: 332 (1992), 475.
  • [3] S. Shelah, Consistency of positive partition theorems for graphs and models, in: Set Theory and Applications, J. Steprāns and S. Watson (eds.), Lecture Notes in Math. 1401, Springer, 1989, 167-193.
  • [4] S. Todorčević, Coloring pairs of countable ordinals, Acta Math. 159 (1987), 261-294.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv154i2p203bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.